Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/88110
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Robust adaptive sliding mode control for uncertain delta operator systems
Author: Yang, H.
Xia, Y.
Fu, M.
Shi, P.
Citation: International Journal of Adaptive Control and Signal Processing, 2010; 24(8):623-632
Publisher: John Wiley & Sons
Issue Date: 2010
ISSN: 0890-6327
1099-1115
Statement of
Responsibility: 
Hongjiu Yang, Yuanqing Xia, Mengyin Fu and Peng Shi
Abstract: Abstract not available
Keywords: Delta operator systems; adaptive control; sliding mode control; linear matrix inequalities (LMIs); robust stability; norm-bounded uncertainties
Rights: Copyright © 2009 John Wiley & Sons, Ltd.
RMID: 0020128228
DOI: 10.1002/acs.1154
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.